# SDR DALA2022120707886

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 767-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION FOUND OUT OF LIMITS AT RH SIDE PLATE BTW STA 767 AND STA 797 (C2). RH SIDE PLATE BTW STA 767 AND STA 797 WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
